Alert archive / Florida / Tornado Warnings in 2008
Tornado Warning 59, NWS Miami, FL
NWS Miami, FL issued this tornado warning at Aug 19, 2008, 7:38 AM EDT for Monroe County, Florida. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 19, 2008, 7:38 AM EDT (11:38 UTC)
- Expired
- Aug 19, 2008, 8:00 AM EDT
- In force
- 22 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
County Monroe County, FL
The radar
The Miami radar (KAMX), 77 km from the middle of the area, began a volume at 11:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 18, 10:44 PM EDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Miami, FL (KMFL), launched 00:00Z, 11.6 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1454 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 807 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 161 m²/s²
- 0-3 km storm-relative helicity
- 222 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 7.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS52 KMFL 191138
TORMFL
FLC087-191200-
/O.NEW.KMFL.TO.W.0059.080819T1138Z-080819T1200Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MIAMI FL
738 AM EDT TUE AUG 19 2008
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* TORNADO WARNING FOR...
NORTHERN MAINLAND MONROE COUNTY IN SOUTH FLORIDA.
* UNTIL 800 AM EDT
* AT 732 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 10 MILES
SOUTHWEST OF WILDERNESS WATERWAY NORTH...MOVING EAST AT 39 MPH.
* THE TORNADO WILL BE NEAR...
WILDERNESS WATERWAY NORTH BY 745 AM EDT...
AND SURROUNDING COMMUNITIES.
SOUTH FLORIDA TORNADOES MAY AT TIMES BE SMALL AND NARROW BUT THEY ARE
STILL DANGEROUS. THEY CAN EASILY FLIP A VEHICLE OR TRAILER OR CAUSE
LARGE TREES TO FALL. TAKE COVER INSIDE A STURDY BUILDING IMMEDIATELY.
HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM EDT TUESDAY AFTERNOON
FOR SOUTHERN FLORIDA.
LAT...LON 2570 8127 2570 8120 2569 8119 2570 8119
2577 8088 2554 8089 2555 8120 2556 8120
2557 8123 2559 8123 2560 8125 2564 8125
2565 8128
TIME...MOT...LOC 1137Z 262DEG 34KT 2560 8125
$$
GSWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this tornado warning went out at Aug 19, 5:53 AM EDT, 1 hour 45 minutes earlier.
Area forecast discussion, Aug 19, 5:53 AM EDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
553 AM EDT TUE AUG 19 2008
.UPDATE...TS FAY CONTINUES TO MOVE INTO COLLIER COUNTY THIS
MORNING AND ALL HURRICANE WARNINGS HAVE BEEN DISCONTINUED...
HOWEVER TROPICAL STORM WARNINGS REMAIN IN EFFECT UNTIL THE STORM
EXITS.
&&
.PREV DISCUSSION... /ISSUED 447 AM EDT TUE AUG 19 2008/
DISCUSSION...TROPICAL STORM FAY MOVING ONTO THE COLLIER COUNTY
COAST. WIDESPREAD RAIN AND A FEW THUNDERSTORMS ARE EXPECTED TO
CONTINUE INTO A LARGE PORTION OF TODAY WITH THE STORM, BUT
A DECREASE IN COVERAGE CAN BE EXPECTED TO FAIRLY RAPIDLY OCCUR ONCE
THE CENTER PASSES TO THE NORTHEAST AS DRIER AIR WRAPS AROUND THE
SYSTEM. ALSO, WITH THE SYSTEM PASSING NORTH... HELICITIES WILL
DECREASE FROM SOUTH TO NORTH TODAY. FAY IS EXPECTED TO CONTINUE ON
A GENERALLY NORTHERLY COURSE TODAY AND MOVER INTO CENTRAL SECTIONS
OF FL WEDNESDAY, YET ONLY TO SLOW AND POSSIBLY MOVE ERRATICALLY OVER
THE SOUTHEASTERN STATES AND SURROUNDING COASTAL WATERS. THIS MAKES
THE FORECAST VERY PROBLEMATIC FOR NOT ONLY S FL BUT FOR THE REST
OF THE STATE AS WELL. IN S FL, PENDING ON HOW FAST THE SYSTEM
PULLS AWAY WINDS MAY DECREASE SLOWER OR FASTER THAN ANTICIPATED AS
THE GRADIENT RELAXES, AND FOR THE POPS... KEPT WORDING NUMEROUS
INTO THURSDAY AS DEEP MOISTURE WILL CONTINUE TO STREAM OVER THE AREA.
THE END OF THE WEEK AND THROUGH THE WEEKEND, PORTRAYED SLIGHTLY
LOWER POPS AS HOPEFULLY FAY MOVES AWAY AND THE SUB TROPICAL RIDGE
NUDGES IN, BUT CONFIDENCE IN EXTENDED FORECAST IS ON THE LOWER SIDE.
MARINE...INCLEMENT MARINE CONDITIONS WILL EXIST THROUGH TODAY AND
INTO TONIGHT AS TROPICAL STORM MOVES ACROSS THE AREA. FAY IS
EXPECTED TO MOVE OVER THE EAST CENTRAL SECTIONS OF FLORIDA DURING
WEDNESDAY WITH A SLOWLY LOOSENING PRESSURE GRADIENT BEHIND THE
CYCLONE... HOWEVER HIGHER WINDS WILL KEEP SEAS IN THE ATLANTIC
COASTAL WATERS TO AROUND 7 FEET INTO THURSDAY MORNING. BY THE END
OF THE WEEK AND INTO THE WEEKEND THE SUB TROPICAL RIDGED IS
EXPECTED TO REBUILD INTO S FL WITH TRANQUIL MARINE CONDITIONS EXPECTED.
FIRE WEATHER...NO PROBLEMS OR CONCERNS.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 85 74 90 74 / + 70 70 40
FORT LAUDERDALE 86 74 89 75 / + 60 70 40
MIAMI 86 75 90 75 / + 60 60 30
NAPLES 84 79 88 77 / 90 40 50 30
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...FLOOD WATCH THROUGH THIS EVENING FOR FLZ063-FLZ066-FLZ067-FLZ068-
FLZ069-FLZ070-FLZ071-FLZ072-FLZ073-FLZ074-FLZ075-FLZ168-
FLZ172-FLZ173-FLZ174.
TROPICAL STORM WIND WARNING UNTIL 8 PM EDT THIS EVENING FOR
FLZ063-FLZ066-FLZ067-FLZ068-FLZ070-FLZ071-FLZ072-FLZ073-
FLZ074.
TROPICAL STORM WARNING FOR FLZ069-FLZ075-FLZ168-FLZ172-FLZ173-
FLZ174.
AM...TROPICAL STORM WARNING FOR AMZ610-AMZ630-AMZ650-AMZ651-AMZ670-
AMZ671.
GM...TROPICAL STORM WARNING FOR GMZ656-GMZ657-GMZ676.
&&
TINGLERHazardous weather outlook, Aug 19, 7:38 AM EDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED NATIONAL WEATHER SERVICE MIAMI FL 738 AM EDT TUE AUG 19 2008 FLZ063-066>075-168-172>174-192200- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 738 AM EDT TUE AUG 19 2008 ...FAY NOW INLAND MOVING TOWARD THE LAKE OKEECHOBEE REGION... ...TROPICAL STORM WARNING ALL OF MAINLAND SOUTH FLORIDA... ...FLOOD WATCH IN EFFECT ALL OF MAINLAND SOUTH FLORIDA... ...TORNADO WATCH MOST OF SOUTH FLORIDA UNTIL 4 PM EDT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT SEE THE HURRICANE LOCAL STATEMENT ISSUED BY THE MIAMI NATIONAL WEATHER SERVICE TO GET DETAILS ABOUT THE WEATHER EFFECTS ON SOUTH FLORIDA FROM TROPICAL STORM FAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED THUNDERSTORMS CAN BE EXPECTED EACH AFTERNOON WEDNESDAY THROUGH SUNDAY. LIGHTNING STRIKES AND GUSTY WINDS WILL BE THE PRIMARY RISKS FROM THE THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TODAY AS TROPICAL STORM FAY AFFECTS SOUTH FLORIDA. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Local storm report, Aug 19, 6:24 AM EDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MIAMI FL
624 AM EDT TUE AUG 19 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 AM TROPICAL STORM VIRGINIA KEY 25.75N 80.16W
08/19/2008 MIAMI-DADE FL MESONET
VIK REPORTED 37 KTS WIND GUST AT 955Z.
&&
RIVERASpecial weather statement, Aug 19, 6:31 AM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
631 AM EDT TUE AUG 19 2008
FLZ066-069-070-191130-
HENDRY FL-COASTAL COLLIER COUNTY FL-INLAND COLLIER COUNTY FL-
631 AM EDT TUE AUG 19 2008
...CENTER OF FAY MOVING ACROSS INLAND COLLIER TOWARD HENDRY COUNTY...
AT 628 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED THE
CENTER OF TROPICAL STORM FAY INLAND OVER COLLIER COUNTY NEAR GOLDEN
GATE MOVING TOWARD THE IMMOKALEE AREA THROUGH 7 AM AND HENDRY COUNTY
THROUGH 8 AM.
WINDS OF 35 TO 50 MPH WITH GUSTS AS HIGH AS 70 MPH CAN BE EXPECTED
WITH THE STRONG RAIN BANDS ASSOCIATED WITH THE CENTER OF FAY.
RESIDENTS OF IMMOKALEE, FELDA, LABELLE, CLEWISTON, DEVILS GARDEN,
MONTURA, AND INLAND COLLIER AND HENDRY COUNTIES SHOULD STAY INDOORS
AS THIS DANGEROUS WEATHER MOVES THROUGH.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 AM EDT TUESDAY MORNING
FOR SOUTHERN FLORIDA.
LAT...LON 2639 8154 2674 8152 2672 8091 2642 8090
2583 8091 2624 8176
TIME...MOT...LOC 1031Z 225DEG 20KT 2645 8131
RLPLocal storm report, Aug 19, 7:16 AM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
716 AM EDT TUE AUG 19 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 AM TROPICAL STORM TURKEY PT 25.39N 80.31W
08/19/2008 MIAMI-DADE FL MESONET
XTKY REPORTED 35 KTS WINDS WITH 39 KTS GUSTS AT 1020Z.
0620 AM TROPICAL STORM LAKE WORTH 26.62N 80.07W
08/19/2008 PALM BEACH FL MESONET
LKW REPORTED 30 KTS WINDS WITH 34 KTS GUSTS AT 1020Z.
0620 AM TROPICAL STORM NAPLES 26.14N 81.80W
08/19/2008 COLLIER FL MESONET
NPS REPORTED 30 KTS WINDS WITH 43 KTS GUSTS AT 1020Z.
0645 AM TROPICAL STORM EVERGLADES CITY 25.86N 81.39W
08/19/2008 COLLIER FL MESONET
EGC REPORTED 36 KTS WINDS WITH 46 KTS GUSTS AT 1045Z.
0655 AM TROPICAL STORM VIRGINIA KEY 25.75N 80.16W
08/19/2008 MIAMI-DADE FL MESONET
VIK REPORTED 28 KTS WINDS WITH 40 KTS GUST AT 1055Z.
0700 AM TROPICAL STORM NAPLES 26.14N 81.80W
08/19/2008 COLLIER FL MESONET
NPS REPORTED 35 KTS WINDS WITH 41 KTS GUSTS AT 11Z.
&&
RIVERALocal storm report, Aug 19, 7:27 AM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
727 AM EDT TUE AUG 19 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM TROPICAL STORM TURKEY PT 25.39N 80.31W
08/19/2008 MIAMI-DADE FL MESONET
XTKY REPORTED 35 KTS WINDS WITH 40 KTS GUSTS AT 10Z.
0600 AM TROPICAL STORM EVERGLADES CITY 25.86N 81.39W
08/19/2008 COLLIER FL MESONET
EGC REPORTED 39 KTS WINDS WITH 54 KTS GUST AT 10Z.
0600 AM TROPICAL STORM 11 SE BRIGHTON SEMINOLE 26.96N 80.94W
08/19/2008 AMZ610 FL MESONET
L005 REPORTED 30 KTS WINDS WITH 39 KTS GUSTS AT 10Z.
0615 AM TROPICAL STORM 11 SE BRIGHTON SEMINOLE 26.96N 80.94W
08/19/2008 AMZ610 FL MESONET
L005 REPORTED 30 KTS WINDS WITH 38 KTS GUSTS AT 1015Z.
0645 AM TROPICAL STORM 11 SE BRIGHTON SEMINOLE 26.96N 80.94W
08/19/2008 AMZ610 FL MESONET
L005 REPORTED 30 KTS WINDS WITH 38 KTS GUSTS AT 1045Z.
&&
RIVERASpecial weather statement, Aug 19, 7:29 AM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
729 AM EDT TUE AUG 19 2008
FLZ066-069-070-191230-
HENDRY FL-COASTAL COLLIER COUNTY FL-INLAND COLLIER COUNTY FL-
729 AM EDT TUE AUG 19 2008
...CENTER OF FAY NEAR IMMOKALEE MOVING TOWARD HENDRY COUNTY...
AT 729 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED THE
CENTER OF TROPICAL STORM FAY INLAND OVER COLLIER COUNTY NEAR
IMMOKALEE MOVING TOWARD HENDRY COUNTY AND THE LAKE OKEECHOBEE REGION.
WINDS OF 35 TO 50 MPH WITH GUSTS AS HIGH AS 70 MPH CAN BE EXPECTED
WITH THE STRONG RAIN BANDS ASSOCIATED WITH THE CENTER OF FAY.
RESIDENTS OF IMMOKALEE, FELDA, LABELLE, CLEWISTON, DEVILS GARDEN,
MONTURA, AND THE REST OF INLAND COLLIER AND HENDRY COUNTIES SHOULD
STAY INDOORS AS THIS DANGEROUS WEATHER MOVES THROUGH.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 4 PM EDT TUESDAY FOR MOST OF
SOUTHERN FLORIDA.
LAT...LON 2641 8155 2676 8155 2675 8091 2616 8089
2618 8175 2630 8174 2629 8165 2641 8165
TIME...MOT...LOC 1129Z 210DEG 4KT 2626 8147
RLPLocal storm report, Aug 19, 7:33 AM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
733 AM EDT TUE AUG 19 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0541 AM TROPICAL STORM KEY BISCAYNE 25.69N 80.16W
08/19/2008 MIAMI-DADE FL MESONET
FWY REPORTED 38 KTS WINDS WITH 49 KTS GUSTS AT 941Z.
0715 AM TROPICAL STORM NAPLES 26.14N 81.80W
08/19/2008 COLLIER FL BROADCAST MEDIA
CORKSCREW MS REPORTED 64 MPH GUST AT 1115Z.
&&
RIVERAThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 9:27 PM EDT | Special Marine Warning | MFL | 63 min | |
| Aug 18, 9:45 PM EDT | Tornado Warning | MFL | Collier | 15 min |
| Aug 18, 10:01 PM EDT | Tornado Warning | MFL | Broward | 14 min |
| Aug 18, 10:03 PM EDT | Tornado Warning | MFL | Collier | 15 min |
| Aug 18, 10:32 PM EDT | Special Marine Warning | MFL | 28 min | |
| Aug 19, 12:30 AM EDT | Special Marine Warning | MFL | 60 min | |
| Aug 19, 12:41 AM EDT | Tornado Warning | MFL | Palm Beach | 19 min |
| Aug 19, 1:02 AM EDT | Tornado Warning | MFL | Palm Beach | 28 min |
| Aug 19, 1:13 AM EDT | Special Marine Warning | MFL | 92 min | |
| Aug 19, 1:28 AM EDT | Tornado Warning | MFL | Palm Beach | 32 min |
| Aug 19, 1:57 AM EDT | Tornado Warning | MFL | Collier, Hendry | 63 min |
| Aug 19, 2:04 AM EDT | Tornado Warning | MFL | Palm Beach | 41 min |
| Aug 19, 2:08 AM EDT | Special Marine Warning | MFL | 67 min | |
| Aug 19, 2:37 AM EDT | Special Marine Warning | MFL | 83 min | |
| Aug 19, 2:55 AM EDT | Tornado Warning | MFL | Palm Beach | 50 min |
| Aug 19, 3:01 AM EDT | Areal Flood Advisory | MFL | Palm Beach | 3 hr |
| Aug 19, 3:07 AM EDT | Special Marine Warning | MFL | 83 min | |
| Aug 19, 3:07 AM EDT | Tornado Warning | MFL | Collier, Hendry | 53 min |
| Aug 19, 3:35 AM EDT | Tornado Warning | MFL | Collier | 40 min |
| Aug 19, 3:43 AM EDT | Tornado Warning | MFL | Palm Beach | 47 min |
| Aug 19, 3:53 AM EDT | Special Marine Warning | MFL | 112 min | |
| Aug 19, 4:25 AM EDT | Tornado Warning | MFL | Palm Beach | 20 min |
| Aug 19, 4:36 AM EDT | Tornado Warning | MFL | Palm Beach | 24 min |
| Aug 19, 4:38 AM EDT | Special Weather Statement | MFL | Collier | 52 min |
| Aug 19, 4:51 AM EDT | Areal Flood Advisory | MFL | Collier | 114 min |
| Aug 19, 5:00 AM EDT | Tornado Warning | MFL | Hendry, Palm Beach | 30 min |
| Aug 19, 5:02 AM EDT | Tornado Warning | MFL | Palm Beach | 28 min |
| Aug 19, 5:07 AM EDT | Tornado Warning | MFL | Palm Beach | 23 min |
| Aug 19, 5:25 AM EDT | Special Marine Warning | MFL | 50 min | |
| Aug 19, 5:30 AM EDT | Tornado Warning | MFL | Glades, Hendry, Palm Beach | 30 min |
| Aug 19, 5:36 AM EDT | Tornado Warning | MFL | Miami-Dade | 24 min |
| Aug 19, 5:43 AM EDT | Areal Flood Warning | MFL | Collier | 11 hr |
| Aug 19, 5:49 AM EDT | Tornado Warning | MFL | Palm Beach | 26 min |
| Aug 19, 5:50 AM EDT | Special Marine Warning | MFL | 55 min | |
| Aug 19, 5:59 AM EDT | Tornado Warning | MFL | Palm Beach | 31 min |
| Aug 19, 6:10 AM EDT | Special Marine Warning | MFL | 2 hr | |
| Aug 19, 6:31 AM EDT | Special Weather Statement | MFL | Collier, Hendry | 59 min |
| Aug 19, 6:48 AM EDT | Tornado Warning | MFL | Palm Beach | 27 min |
| Aug 19, 7:10 AM EDT | Tornado Warning | MFL | Palm Beach | 20 min |
| Aug 19, 7:15 AM EDT | Tornado Warning | MFL | Palm Beach | 30 min |
| Aug 19, 7:29 AM EDT | Special Weather Statement | MFL | Hendry | 61 min |
| Aug 19, 7:32 AM EDT | Tornado Warning | MFL | Palm Beach | 28 min |
| Aug 19, 7:33 AM EDT | Special Marine Warning | MFL | 27 min | |
| Aug 19, 7:40 AM EDT | Tornado Warning | MFL | Broward, Miami-Dade | 35 min |
| Aug 19, 8:01 AM EDT | Tornado Warning | MFL | Palm Beach | 44 min |
| Aug 19, 8:01 AM EDT | Tornado Warning | MFL | Monroe | 29 min |
| Aug 19, 8:49 AM EDT | Special Weather Statement | MFL | Hendry | 56 min |
| Aug 19, 9:02 AM EDT | Tornado Warning | MFL | Palm Beach | 28 min |
| Aug 19, 9:14 AM EDT | Flash Flood Warning | MFL | Palm Beach | 3 hr |
| Aug 19, 9:15 AM EDT | Flash Flood Warning | MFL | Hendry | 3 hr |
| Aug 19, 9:35 AM EDT | Tornado Warning | MFL | Palm Beach | 25 min |
| Aug 19, 9:44 AM EDT | Special Weather Statement | MFL | Hendry | 61 min |
| Aug 19, 10:49 AM EDT | Special Weather Statement | MFL | Glades, Hendry | 56 min |
| Aug 19, 11:40 AM EDT | Special Marine Warning | MFL | 65 min | |
| Aug 19, 12:15 PM EDT | Flash Flood Warning | MFL | Palm Beach | 3 hr |
| Aug 19, 12:16 PM EDT | Flash Flood Warning | MFL | Glades, Hendry | 3 hr |
| Aug 19, 12:34 PM EDT | Areal Flood Warning | MFL | Collier, Glades, Hendry | 4 hr |
| Aug 19, 12:35 PM EDT | Special Weather Statement | MFL | Glades | 85 min |
| Aug 19, 12:39 PM EDT | Special Marine Warning | MFL | 111 min | |
| Aug 19, 12:42 PM EDT | Small Craft Advisory | MFL | 55 hr | |
| Aug 19, 12:47 PM EDT | Special Weather Statement | MFL | Glades, Hendry | 58 min |
| Aug 19, 12:55 PM EDT | Special Weather Statement | MFL | Glades, Hendry | 50 min |
| Aug 19, 1:38 PM EDT | Hurricane Local Statement | MFL | Broward, Collier, Miami-Dade, Monroe, Palm Beach | 8 hr |
| Aug 19, 1:41 PM EDT | Special Weather Statement | MFL | Glades | 64 min |
| Aug 19, 2:38 PM EDT | Special Weather Statement | MFL | Glades | 67 min |
| Aug 19, 3:28 PM EDT | Flash Flood Warning | MFL | Glades | 2 hr |
| Aug 19, 3:48 PM EDT | River Flood Warning | MFL | Glades | 9 days |
| Aug 19, 4:00 PM EDT | Special Marine Warning | MFL | 60 min | |
| Aug 19, 5:03 PM EDT | Special Marine Warning | MFL | 87 min | |
| Aug 19, 5:29 PM EDT | Flash Flood Warning | MFL | Glades | 7 hr |
| Aug 19, 6:34 PM EDT | Special Marine Warning | MFL | 86 min |
Nearby
Tornado Warnings in Florida, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.